Free Access
Issue
R.A.I.R.O.
Volume 6, Number R1, 1972
Page(s) 27 - 36
DOI https://doi.org/10.1051/m2an/197206R100271
Published online 01 February 2017
  1. C. BERGE, Graphes et Hypergraphe, Dunod, Paris, 1970. [MR: 357173] [Zbl: 0213.25702]
  2. P. CAMION, « Chemins et circuits hamiltoniens des graphes complets », C.R.A.S., T. 249, 1960 , 2151-2152. [MR: 122735] [Zbl: 0092.15801]
  3. P. CAMION,« Quelques propriétés des chemins et circuits hamiltoniens dans la théorie des graphes » , Cahier du Centre de Recherche Opérationnelle Belge, vol. 2, n° 1, 1960. [MR: 113813] [Zbl: 0095.17001]
  4. G CHATY, Cheminements remarquables dans les graphes: existence, obtention, conservation. Thèse, Paris, juin 1971. [Zbl: 0247.05131]
  5. R. J. DOUGLAS,« Tournaments that admit exactly one hamiltonian circuit­­ », Proc. London Math. Soc., 1970, 21, n° 4, 716-730. [MR: 274321] [Zbl: 0207.23004]
  6. J. W. MOON, Topics on Tournaments, Holt, Rinehart and Winston, New-York, 1968. [MR: 256919] [Zbl: 0191.22701]
  7. J. W. MOON, Four Combinatorial Problems, Combinatorial Mathematics and its Applications, (Ed. Welsh D. J. A.), Academic Press London and New-York, 1971, 185-190. [MR: 277394] [Zbl: 0215.33201]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you